Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 123762, 5 pages
http://dx.doi.org/10.1155/2014/123762
Research Article

Countably -Approximating Posets

1College of Science, Nanjing University of Aeronautics and Astronautics, Nanjing 210016, China
2Department of Mathematics, Yangzhou University, Yangzhou 225002, China

Received 17 May 2014; Accepted 21 July 2014; Published 5 August 2014

Academic Editor: Jianming Zhan

Copyright © 2014 Xuxin Mao and Luoshan Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. S. Scott, “Continuous lattices,” in Toposes, Algebraic Geometry and Logic, vol. 274 of Lecture Notes in Mathematics, pp. 97–136, Springer, Berlin, Germany, 1972. View at Google Scholar · View at MathSciNet
  2. R. Hoffmann, “Continuous posets and adjoint sequences,” Semigroup Forum, vol. 18, no. 2, pp. 173–188, 1979. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. G. Gierz, K. H. Hofmann, K. Keimel, J. D. Lawson, M. Mislove, and D. S. Scott, Continuous Lattices and Domains, Cambridge University Press, Cambridge, UK, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  4. J. D. Lawson, “The duality of continuous posets,” Houston Journal of Mathematics, vol. 5, no. 3, pp. 357–386, 1979. View at Google Scholar · View at MathSciNet
  5. G. Gierz, J. D. Lawson, and A. Stralka, “Quasicontinuous posets,” Houston Journal of Mathematics, vol. 9, no. 2, pp. 191–208, 1983. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. P. Venugopalan, “A generalization of completely distributive lattices,” Algebra Universalis, vol. 27, no. 4, pp. 578–586, 1990. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. X. Xu, Relation representations of complete lattices and their applications [Ph.D. thesis], Sichuan University, Chengdu, China, 2004.
  8. W. K. Ho and D. Zhao, “Lattices of Scott-closed sets,” Commentationes Mathematicae Universitatis Carolinae, vol. 50, no. 2, pp. 297–314, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. S. O. Lee, “On countably approximating lattices,” Journal of the Korean Mathematical Society, vol. 25, no. 1, pp. 11–23, 1988. View at Google Scholar · View at MathSciNet
  10. Y. H. Han, S. S. Hong, C. K. Lee, and P. U. Park, “A generalization of continuous posets,” Communications of the Korean Mathematical Society, vol. 4, no. 1, pp. 129–138, 1989. View at Google Scholar
  11. J. Yang and M. Liu, “On generalized countably approximating posets,” Journal of the Chungcheong Mathematical Society, vol. 25, no. 3, pp. 415–424, 2012. View at Google Scholar
  12. X. Mao and L. Xu, “Properties and characterizations of countably C-approximating posets,” Journal of Applied Mathematics. (submitted).
  13. X. Mao and L. Xu, “Quasicontinuity of posets via Scott topology and sobrification,” Order, vol. 23, no. 4, pp. 359–369, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. J. Yang and M. Luo, “Quasicontinuous domains and generalized completely distributive lattices,” Advances in Mathematics, vol. 36, no. 4, pp. 399–406, 2007. View at Google Scholar · View at MathSciNet